# SDR SWAA2019081535955

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 9,310 hours, 4,081 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR OUT OF ADJUSTMENT.   ADJUSTED GIRT BAR PER FIM TASK.
